How Women Can Deal With Thin Hair After Taking Testosterone

How Women Can Deal With Thin Hair After Taking Testosterone
November 06 03:57 2018 Print This Article

Some medications cause you to lose hair. Testosterone is one of these medications. Women take this medication for different reasons. Unfortunately, a negative side effect of testosterone is hair loss. Read on to find out how women can deal with thin hair after taking testosterone.

Take Care Of Your Natural Hair

You should continue to take care of your natural hair. Most women have a hair regimen that they follow on a regular basis. A basic hair regimen consists of shampooing, conditioning and moisturizing. It is also important to secure your hair.

Securing your hair means braiding, using bobbi pins or plaiting the strands. You want to catch up as much hair as possible. Your hair should not be loose over your head. The point is to try to promote hair growth.

Use Products For Hair Loss

There are a variety of hair product lines to combat hair loss. It helps to do your research and see what’s on the market. Many women take supplements to make their hair thicker. These supplements may include biotin, vitamin A, vitamin C, folic acid and flax-seed oil.

Biotin strengthens the protein infrastructure in your hair, nails and skin. It comes in single pill form or can be mixed with other nutrients. Products for hair loss might be able to slow down some of the damage. You should talk to your doctor before using any treatments for this condition.

Wear A Wig

Wigs for women with thinning hair can help you disguise the condition of your hair. They can disguise hair loss on the top, sides, front, back and thin spots. A wig can provide you with fullness and maximum coverage. It has a monofilament base that creates the look of natural growth.

Wigs also give you versatility. You can choose from a number of different styles and colors. Some companies specialize in making wigs for people with thin hair. They can help you find the right one and style it.

You should always read the side effects when taking any medication. It helps to notify your doctor about any concerns and to watch for changes. Talk to your doctor about having a treatment plan in place to fight the symptoms.

  Article "tagged" as:
  Categories:
view more articles

About Article Author

Mike Morgan
Mike Morgan

Mike Morgan is a health enthusiast and has written several health articles for various health magazines.

View More Articles
write a comment

0 Comments

No Comments Yet!

You can be the one to start a conversation.

Add a Comment

Your data will be safe! Your e-mail address will not be published. Also other data will not be shared with third person.
All fields are required.